# SDR DL764070011

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 22,082 hours, 7,212 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX SITTING 35G CLAIMS TO HAVE SEEN A SPARK BETWEEN 34G AND SIDEWALL. ANOTHER PAX VERIFIED THAT.  NO CREW MEMBER OBSERVED ANYTHING AND THERE WAS NO EVIDENCE OF A PROBLEM TO THE CREW.  INSPECTED ALL WIRING AND SEAT UNITS.  NO PROBLEMS FOUND.  AS PRECAUTION FWD EMPOWER SYSTEM TO MCO/PLAC PER MEL 25-20-01I.  ALL CBS PULLED/COLLARED.  FOUND CHAFFED WIRING AT 34G AT SEAT TRACK.  REPAIRED WIRING PER BOEING WIRING STANDARD PRACTICE MANUAL.
